# SDR USAA991413

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256AU
- Make and model: Boeing 737201
- Aircraft serial: 22798
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498158
- Condition: Corroded
- Location: Bs 987-1016
- Part time: 45,386 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-3 CHECK VISUAL INSPECTION, FOUND CORROSION BETWEEN STATION 987 AND 1016, STRINGER 27L.  CORROSION LEVEL 1.  REPLACED DEFECTIVE STRINGER SECTION PER SRM 53-10-3 FIG 1.  (M)
